# SDR HALA20250630036

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 53,877 hours, 8,466 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY. LEAKING FIN # 5238GA HOSE HYDRAULIC LINE TO LEFT HAND LANDING GEAR DOOR UPLOCK. REMOVED AND REPLACED HYD LINE 5238G IAW IPC 32-31-03-27B SERVICED HYD SYSTEM GREEN IAW AMM 12-12-29 BLEED BRAKES IAW 29-00-00.
